# SDR ASAA0954303

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 9,231 hours, 2,739 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL ACFT REMAINED PARTIALLY PRESSURIZED OUTFLOW VALVE REMAINED PARTIALLY CLOSED.  SWITCH WAS IN AUTO.  WITH SWITCH IN MANUAL VALVE MOVED ON COMMAND TO OPEN.  GROUNDED YES.  PERFORMED FIM TASK 21-31-00-810-801.  NO FAULTS FOUND.  SYSTEM OPERATES NORMALLY.  DCPC BITE PROCEDURE PASSES WITHOUT FAULTS NO HISTORY FOR 30 DAYS.  ACFT OK FOR CONTINUED SVC.  ACFT REMAINS ETOPS QUALIFIED.
